# SDR SWAA2014091532066

- Difficulty date: July 13, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 21,790 hours, 9,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: W4142015220
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EMER EXIT INDICATOR LIGHT GND WIRE INOPERATIVE.  REPAIRED WIRE IAW WDM & MM.
